# SDR 9JLA2010412297945

- Difficulty date: December 3, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 251
- Aircraft time: 3,481 hours, 2,594 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Switch
- Part number: 7632608500
- Condition: Defective
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLLOUT THEY RECEIVED A CAS MSG INDICATION OF A BRAKE ANTI-SKID FAILED CONDITION.  TROUBLESHOOTING FOUND THAT THE LG CONTROL SWITCH WAS DEFECTIVE.  THE DEFECTIVE SWITCH WAS REMOVED PN 7632608500-007 & NEW SWITCH WAS INSTALLED.  OPERATIONS CHECKED OK.
